Harmonic synthesis of solutions of elliptic equation with periodic coefficients
Annales de l'Institut Fourier, Volume 43 (1993) no. 3, p. 751-768
An elliptic system in n , which is invariant under the action of the group n is considered. We construct a holomorphic family of finite-dimensional subrepresentations of the group in the space of solutions (Floquet solutions), such that any solution of the growth O( exp (a|x|)) at infinity can be rewritten in the form of an integral over the family.
On consière un système dans n de type elliptique admettant le groupe d’invariance n . Nous construisons une famille holomorphe de sous-représentations de ce groupe dans l’espace des solutions (de Floquet) telle que chaque solution qui est égale à O( exp (a|x|)) à l’infini, peut être représentée sous la forme d’une intégrale dans cette famille.
@article{AIF_1993__43_3_751_0,
     author = {Palamodov, Victor P.},
     title = {Harmonic synthesis of solutions of elliptic equation with periodic coefficients},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {3},
     year = {1993},
     pages = {751-768},
     doi = {10.5802/aif.1354},
     mrnumber = {95f:35037},
     zbl = {0784.35023},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1993__43_3_751_0}
}
Harmonic synthesis of solutions of elliptic equation with periodic coefficients. Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 751-768. doi : 10.5802/aif.1354. https://aif.centre-mersenne.org/item/AIF_1993__43_3_751_0/

[1] V.P. Palamodov, Linear differential operators with constant coefficients, Moscow, Nauka, 1967, Springer-Verlag, 1970. | Zbl 0191.43401

[2] L. Ehrenpreis, Fourier analysis in several complex variables, N.Y., 1970. | MR 44 #3066 | Zbl 0195.10401

[3] I.M. Gel'Fand, Eigenfunction decomposition of equation with periodic coefficients, Doklady ANSSSR, 73, n° 6 (1950), 1117-1120 (Russian).

[4] P.A. Kuchment, Floquet theory for partial differential equations, Russian Math. Surveys, 37, n° 4 (1982), 1-50. | MR 84b:35018 | Zbl 0519.35003

[5] L. Bungart, On analytic fibre bundles I. Holomorphic fiber bundles with infinite dimensional fibres, Topology, 7 (1968), 55-68. | MR 36 #5390 | Zbl 0153.10202

[6] V.P. Palamodov, The projective limit on the category of linear topological spaces, Mathematics of the USSR Sbornik, 4 (1968), 529-559. | Zbl 0175.41801

[7] O. Zariski, P. Samuel, Commutative algebra, Ch. IV, Van Nostrand, 1958.

[8] N. Bourbaki, L'algèbre commutative, Paris, Hermann, 1967.

[9] V.P. Palamodov, Differential operators in coherent analytic sheaves, Mathematics of the USSR Sbornik, 6 (1968), 365-391. | MR 38 #3471 | Zbl 0187.07903

[10] Y.T. Siu, Noether-Lasker decomposition of coherent analytic subsheaves, Trans. of A.M.S., 135 (1969), 375-385. | MR 234019 | MR 38 #2340 | Zbl 0175.37403

[11] R. Gunning, H. Rossi, Analytic functions of serveral complex variables, Englewood Cliffs, Prentice Hall, 1965. | MR 180696 | Zbl 0141.08601

[12] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations des convolution, Ann. Inst. Fourier, Grenoble, 6 (1955-1956), 271-355. | Numdam | MR 86990 | MR 19,280a | Zbl 0071.09002

[13] V.P. Palamodov, Deformation of complex spaces, Russian Math. Surveys, 31 (1976), 129-197. | MR 508121 | MR 58 #22671 | Zbl 0347.32009